Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

"Best" Interpolation, Differentiation, and Integration Approximations on the Hardy Space H2

Leon Winslow
Mathematics of Computation
Vol. 24, No. 111 (Jul., 1970), pp. 523-527
DOI: 10.2307/2004827
Stable URL: http://www.jstor.org/stable/2004827
Page Count: 5
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
"Best" Interpolation, Differentiation, and Integration Approximations on the Hardy Space H2
Preview not available

Abstract

A general formula is developed which gives the "best" approximation for any linear functional on the Hardy space H2. Some "best" approximations are given for interpolation, differentiation, and integration and are compared to polynomial approximations.

Page Thumbnails

  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526
  • Thumbnail: Page 
527
    527